Tuesday doctor switched me from Norco 7.5 to Percocet 7.5 and I feel like total poo! I'm not feeling any pain (thank you) but I feel drunk and dizzy all day. I'm even breaking them in half as my doctor said I could. I'm taking a half in the morning and a half in the evening. He prescribed 3 a day. Will this drunk feeling go away? Hard to function like this
I'll give it some time. Spoke to pharmacist and he said it was a good jump up in the strength of the medicine and might take me a bit to adjust. He suggested I speak with my doctor next Thursday when I have injections if its still bothering me. I was taking the 5 mg percocet after my two spinal surgeries and didn't have this issue so he said I might have to go to a lower dose... As a side note... I don't see how people abuse these if it makes them feel this way... Yucky!
Definitely give it some time. It took me about 2 weeks before I stopped feeling stoned and sick at my stomach. I broke mine in half while at work and whole when I got home. I still feel messed up sometimes. It's like they throw in some sugar pills. Cause I'll get one that I can't even tell I took one and other times I was like holy cow I'm not going anywhere . they do the trick though. I am so ready to have my surgery and get ought of these. I agree I don't see how anyone gets addicted to these things!!!
Chico, being a slightly different compound, you may be having the problem because it's too strong for you. Do you have a Tylenol adversion? Sometimes they don't give you straight Percocet and it's 7.5mg of Percocet and either 325 or 500mg of acetaminophen. I hope that it is a side effect of the Medicine that will pass soon because having no pain is a Godsend.. I will keep you in my prayers and look forward to you giving us good news with your next update. 🌻🙏🏻